Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Some interesting nonspherical tempered representations of graded Hecke algebras
HTML articles powered by AMS MathViewer

by C. Kriloff PDF
Trans. Amer. Math. Soc. 351 (1999), 4411-4428 Request permission


Lusztig’s presentation of the graded Hecke algebra in terms of generators and relations allows for the definition of algebras associated to noncrystallographic root systems. The representation theory of general graded Hecke algebras is investigated, the expected number of tempered representations for $\mathbb {H}(H_3)$ are accounted for, and it is shown that one of these representations has the unexpected property of being nonspherical despite being the only tempered representation appearing at its infinitesimal character. Additional nonspherical tempered representations of $\mathbb {H}(H_4)$ are also included.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 16G99
  • Retrieve articles in all journals with MSC (1991): 16G99
Additional Information
  • C. Kriloff
  • Affiliation: Department of Mathematics Idaho State University Pocatello, Idaho 83209-8085
  • MR Author ID: 630044
  • ORCID: 0000-0003-2863-6724
  • Email:
  • Received by editor(s): December 1, 1997
  • Published electronically: February 10, 1999
  • Additional Notes: Supported by an NSF Graduate Research Fellowship and an Alfred P. Sloan Doctoral Dissertation Fellowship
  • © Copyright 1999 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 351 (1999), 4411-4428
  • MSC (1991): Primary 16G99
  • DOI:
  • MathSciNet review: 1603914